Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Extradural haematoma in right temporal fossa, subdural haematoma in right fronto parietal region, perifocal oedoma in left temporal region after head injury, taking medicines, drowsiness. Normal?

my mother age 60 she mat with an accident and sustain several brain injury she was immediate unconscious and after 5 day she conscious her injury detail as below EXTRADURAL HEMATOMA IN RIGHT TEMPROL FOSSA TEMPORAL FOSSA WITH SUBDURAL HEMATOMA IN RT FRONTO PARIETAL REGION WITH HEMORRHAGIC CONTUSIONS WITH PERIFOCAL OEDEMA IN LT TEMPORAL REGION WITH LEFT WRIST COLEYS# Prescribed medicines TAZLOK 40 1 IN A DAY NICARDIA RETARD 20 THREE TIME IN A DAY REVELOL XL50 TWICE A DAY AMLONG 5 MG TWICE A DAY STROCIT PLUS TWICE A DAY VAlPROL CR 500 TWICE A DAY RANTAC 150 TWICE A DAY Now her problem is that after taking medicine she feel drowsy so is it possible and this medicine is proper for her?
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello and thanks for writing in at HCM
As per your mail you are taking lot of antihypertensive medication to control the bloop pressure along with anti epileptic drugs and drowsiness is the most common symptoms of these medication and after Head Injury. Also wants to know the duration of injury?
Try to reduce to salt intake and take low sodium diet.
If possible do regular exercise or physiotherapy.
try to keep yourself active and busy in some work like reading books or watching TV etc in which you are interested.
In EDH and SHD patient we have to keep the blood pressure in normal limits so change you life style and diet which control your BP and consult your doctor for revising the treatment for Hypertension.
Hope this will help you out.
Best Wishes
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor